There are plenty of antidpressants on the market and sure there are ones that do not cause weight gain. In fact some might cause weight loss. My hypo sister takes lexapro, she hasn't gained weight, in fact she lost big time, although not saying it is due to lexapro. Thyroid treatment should be based on the latest TSH level with another test in 4 to 6 weeks to confirm the first TSH test. Treatment should not be based on previous years because TSH can go back to normal in some people. Thyroid medication is not a 100% guarantee to or cure-all for, symptoms, which includes weight loss.
As for Lexapro. I have been taking this for a short time (a few months and I have weight problems) and thus far, no extra weight on account of it. Knock on wood. ;-)
Just for future reference, if you use the forum again but need to add an addition-it is better to add it to your original post (thread). This way, it's contained to the same thread of reference and two, allows one other poster to enter the forum.
That said, we are allowed 4 posts total, per year. It's expected that we space each post.